# SDR DXTA2024122301588

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N765QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20523
- Aircraft time: 9,775 hours, 5,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED THAT USING THE MANUAL PULL HANDLE TO CLOSE MAIN PASSENGER DOOR DOES NOT WORK. WHEN PULLING HANDLE THE DOOR RAISES SLIGHTLY AND THEN FALLS BACK DOWN TO THE FULLY OPEN POSITION. IT FEELS LIKE IT STARTS TO CATCH AND THEN RELEASES WHEN PULLING THE HANDLE. PERFORMED MULTIPLE OPS CHECKS OF THE DOOR CLOSING COMPLETELY WITH THE MANUAL ACTUATOR CABLE IAW CL350 AMM 52-11-00-410-801. NO DEFECTS NOTED AT THIS TIME.
